MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP FLEXCATH ADVANCE STEERABLE SHEATH; CATHETER, STEERABLE

MEDTRONIC CRYOCATH LP FLEXCATH ADVANCE STEERABLE SHEATH; CATHETER, STEERABLE
Model Number 4FC12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Death (1802); Electro-Mechanical Dissociation (1826)
Date of Event 11/01/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a cryoablation procedure, the patient experienced mechanical-electrical dyssynchrony.The patient was attempted to be resuscitated, but died in the lab.
 
Additional Manufacturer Narrative
Event summary: the patient data files showed at least three applications were performed with catheter 2af284/96333-07 without any issue on the date of the event.This case is a clinical issue encountered during the procedure (the patient experienced mechanical-electrical dyssynchrony.The patient was attempted to be resuscitated, but deceased in the lab.) the sheath 4fc12/30497 was not returned for analysis.In conclusion, this is a case related to a clinical issue (mechanical-electrical dyssynchrony and death).The sheath was not returned for analysis and investigation.There is no indication of product malfunction.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
FLEXCATH ADVANCE STEERABLE SHEATH
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
MDR Report Key7011503
Report Number3002648230-2017-00601
Device Sequence Number16423310
Product Code DRA
UDI-Device Identifier00643169688872
UDI-Public00643169688872
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K123591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model Number4FC12
Device Catalogue Number4FC12
Device Lot Number30497
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2017
Initial Date Received by Manufacturer 11/01/2017
Supplement Date Received by Manufacturer11/27/2017
03/08/2018
Initial Report FDA Received Date11/08/2017
Supplement Report FDA Received Date12/20/2017
03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;